Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME DECISION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 169

  • Page / 7
Export

Selection :

  • and

ON DIRECT PRODUCTS OF AUTOMATON DECIDABLE THEORIESHODGSON BR.1982; THEOR. COMPUT. SCI.; ISSN 0304-3975; NLD; DA. 1982; VOL. 19; NO 3; PP. 331-335; BIBL. 11 REF.Article

THE COMPLEXITY OF PROMISE PROBLEMSSELMAN AL; YACOBI Y.1982; LECTURE NOTES IN COMPUTER SCIENCE; ISSN 0302-9743; DEU; DA. 1982; VOL. 140; PP. 502-509; BIBL. 4 REF.Conference Paper

A NEW GENERAL APPROACH TO THE THEORY OF THE MANY-ONE EQUIVALENCE OF DECISION PROBLEMS FOR ALGORITHMIC SYSTEMSBOERGER E.1979; Z. MATH. LOGIK GRUNDL. MATH.; DDR; DA. 1979; VOL. 25; NO 2; PP. 135-162; BIBL. 72 REF.Article

A NOTE ON FINITE-VALUED AND FINITELY AMBIGUOUS TRANSDUCERSGURARI EM; IBARRA OH.1983; MATHEMATICAL SYSTEMS THEORY; ISSN 0025-5661; DEU; DA. 1983; VOL. 16; NO 1; PP. 61-66; BIBL. 12 REF.Article

COMPARISONS BETWEEN LINEAR FUNCTIONS CAN HELPSNIR M.1982; THEOR. COMPUT. SCI.; ISSN 0304-3975; NLD; DA. 1982; VOL. 19; NO 3; PP. 321-330; BIBL. 17 REF.Article

DESIGNING INFORMATION STRUCTURES FOR QUADRATIC DECISION PROBLEMSCHU KC.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 25; NO 1; PP. 139-160; BIBL. 4 REF.Article

Some undecidability results for non-monadic Church-Rosser Thue systemsOTTO, F.Theoretical computer science. 1984, Vol 33, Num 2-3, pp 261-278, issn 0304-3975Article

Levels of representation in structuring decision problemsHYMPHREYS, P.Journal of applied systems analysis. 1984, Vol 11, pp 3-22, issn 0308-9541Article

On ambiguity in dos systemsEHRENFEUCHT, A; HAUSSLER, D; ROZENBERG, G et al.R.A.I.R.O. Informatique théorique. 1984, Vol 18, Num 3, pp 279-295, issn 0399-0540Article

Selecting decision support methods in organisationsVARI, A; VECSENYI, J.Journal of applied systems analysis. 1984, Vol 11, pp 23-36, issn 0308-9541Article

The complexity of monadic recursion schemes: exponential time boundsHUNT, H. B. III; ROSENKRANTZ, D. J.Journal of computer and system sciences (Print). 1984, Vol 28, Num 3, pp 395-419, issn 0022-0000Article

The complexity of monadic recursion schemes: executability problems, nesting depth, and applicationsHUNT, H. B. III; ROSENKRANTZ, D. J.Theoretical computer science. 1983, Vol 27, Num 1-2, pp 3-38, issn 0304-3975Article

Decision problems for shuffle gammarsKOSAI, S; ARAKI, T; TOKURA, N et al.Systems, computers, controls. 1985, Vol 16, Num 1, pp 34-41, issn 0096-8765Article

Logic and machines: Decision problems and complexity proceedings/Symposium «Rekursive Kombinatorik», Münster/Westfalen, May 23-28, 1983BORGER, E; HASENJAEGER, G; RODDING, D et al.Lecture notes in computer science. 1984, Vol 71, issn 0302-9743, 456 p.Conference Proceedings

Ambiguity and decision problems concerning number systemsCULIK, K. II; SALOMAA, A.Information and control. 1983, Vol 56, Num 3, pp 139-153, issn 0019-9958Article

The complexity of some decision problems about two-dimensional array grammarsMORITA, K; YAMAMOTO, Y; SUGATA, K et al.Information sciences. 1983, Vol 30, Num 3, pp 241-262, issn 0020-0255Article

On the spectra of universel relational sentencesFRIEDMAN, H.Information and control. 1984, Vol 62, Num 2-3, pp 205-209, issn 0019-9958Article

Comparison between fuzzy information systemsGIL, M. A; LOPEZ, M. T; GIL, P et al.Kybernetes. 1984, Vol 13, Num 4, pp 245-251, issn 0368-492XArticle

On ambiguity in dos systemsEHRENFEUCHT, A; HAUSSLER, D; ROZENBERG, G et al.R.A.I.R.O. Informatique théorique. 1984, Vol 18, Num 3, pp 279-295, issn 0399-0540Article

The complexity of promise problems with applications to public-key cryptographyEVEN, S; SELMAN, A. L; YACOBI, Y et al.Information and control. 1984, Vol 61, Num 2, pp 159-173, issn 0019-9958Article

Deciding nonconstructibility of 3-balls with spanning edges and interior verticesKAMEI, Satoshi.Discrete mathematics. 2007, Vol 307, Num 24, pp 3201-3206, issn 0012-365X, 6 p.Article

Uniqueness of solution in FLP under parameter perturbationsSHAFAI, B; SOTIROV, G.Fuzzy sets and systems. 1990, Vol 34, Num 2, pp 179-186, issn 0165-0114Article

Decision problems among the main subfamilies of rational relationsCARTON, Olivier; CHOFFRUT, Christian; GRIGORIEFF, Serge et al.Informatique théorique et applications (Imprimé). 2006, Vol 40, Num 2, pp 255-275, issn 0988-3754, 21 p.Article

Deciding the inequivalence of context-free grammars with 1-letter terminal alphabet is Σ2p-completeHUYNH, D. T.Theoretical computer science. 1984, Vol 33, Num 2-3, pp 305-326, issn 0304-3975Article

Restricted ambiguity of erasing morphismsREIDENBACH, Daniel; SCHNEIDER, Johannes C.Theoretical computer science. 2011, Vol 412, Num 29, pp 3510-3523, issn 0304-3975, 14 p.Article

  • Page / 7